MathSciNet Relay Station
MathSciNet bibliographic data
MR2031819 (2004j:34110) 34D20 (34K20 47H10 47N20)
Burton, T. A. Stability by fixed point theory or Liapunov theory: a comparison. Fixed Point Theory 4 (2003), no. 1, 15–32.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement